Gross, Benedict H.; Harris, Joe
Real algebraic curves
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 14 (1981) no. 2 , p. 157-182
Zbl 0533.14011 | MR 83a:14028 | 6 citations dans Numdam
doi : 10.24033/asens.1401
URL stable : http://www.numdam.org/item?id=ASENS_1981_4_14_2_157_0

Bibliographie

[1] N. A'Campo, Sur la première partie du seizième problème de Hilbert (Sém. Bourbaki, exposé 537, 1979). Numdam | Zbl 0451.14019

[2] M. Atiyah, Riemann Surfaces and Spin Structures (Ann. Éc. Norm. Sup., T. 4, 4e serie, 1971, pp. 47-62). Numdam | MR 44 #3350 | Zbl 0212.56402

[3] P. Griffiths and J. Harris, Principles of Algebraic Geometry, New York, Wiley, 1978. MR 80b:14001 | Zbl 0408.14001

[4] B. Gross, Arithmetic on Elliptic Curves with Complex Multiplication (Lecture Notes, No. 776, Springer, 1980). MR 81f:10041 | Zbl 0433.14032

[5] A. Hurwitz, Über eindeutige 2n-fach periodische Funktionen (Math. Werke I., 1932, pp. 99-116).

[6] D. Husemoller and J. Milnor, Symmetric Bilinear Forms, New York, Springer, 1973. MR 58 #22129 | Zbl 0292.10016

[7] F. Klein, On Riemann's Theory of Algebraic Functions and Their Integrals, Cambridge, Macmillan and Bowes, 1893.

[8] F. Klein, Ueber Realitätsverhältnisse bei der einem beliebigen Geschlechte zugehoren Normalcurve der ϕ (Math. Ann., Vol. 42, 1893, pp. 1-29). JFM 25.0689.03

[9] S. Lang and J. Tate, Principal Homogeneous Spaces Over Abelian Varieties (Amer. J. Math., Vol. 80, pp. 659-684). MR 21 #4960 | Zbl 0097.36203

[10] H. Martens, A New Proof of Torelli's Theorem (Annals of Math., Vol. 78 1963, pp. 107-111). MR 27 #2506 | Zbl 0147.20801

[11] D. Mumford, Theta Characteristics of An Algebraic Curve (Ann. Éc. Norm. Sup., T. 4, 4e série, 1971, pp. 181-192). Numdam | MR 45 #1918 | Zbl 0216.05904

[12] M. Seppälä, Quotients of Complex Manifolds and Moduli Spaces of Klein Surfaces (Preprint).

[13] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. MR 21 #1973 | Zbl 0097.35604

[14] G. Shimura, On the Real Points of an Arithmetic quotient of a Bounded Symmetric Domain (Math. Ann., Vol. 215, 1975, pp. 135-164). MR 58 #27992 | Zbl 0394.14007

[15] J. Tate, W.C. Groups Over p-Adic Fields (Sém. Bourbaki, exposé 156, 1957). Numdam | MR 21 #4162 | Zbl 0091.33701

[16] G. Weichold, Uber symmetrische Riemannsche Flachen (Zeit f. Math. u. Phys., Vol. 28, 1883, pp. 321-351). JFM 15.0434.01

[17] A. Weil, The Field of Definition of a Variety (Amer. J. Math., Vol. 78, 1956, pp. 509-524). MR 18,601a | Zbl 0072.16001

[18] G. Wilson, Hilbert's Sixteenth Problem (Topology, Vol. 17, 1978, pp. 53-73). MR 58 #16684 | Zbl 0394.57001

[19] E. Witt, Zerlegung reeller algebraischer Funktionen in Quadrate (J. Crelle., Vol. 171, 1934, pp. 4-11). JFM 60.0099.01 | Zbl 0009.29103